# SDR C2XA01CL168

- Difficulty date: July 19, 2001
- Submitted: July 20, 2001
- Operation: Air carrier
- Aircraft: N81553
- Make and model: Beech 1900D
- Aircraft serial: UE222
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Screw
- Part number: NAS1351CO8LE8P
- Part serial: NA
- Condition: Broken
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AZO  FLT.#4370  THE CREW REPORTED ON TAKE OFF LANDING GEAR INTRANSIT LIGHT DID NOT EXTINGUISH WHEN LANDING GEAR WAS UP.MAINTENANCE REPLACED CAP SCREW IN CAM FOR 17 DEGREE FLAP MICROSWITCH.  OPERATIONAL CHECKS WERE GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.
